# SDR DHL2005747500

- Difficulty date: July 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 56,731 hours, 31,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AFT CARGO BIN FS 950 TO FS 950A AT STR 27R.  REMOVED CORROSION ON WEB IN AFT CARGO BIN FS 950 TO 950A AT STR 27R.  FOUND OUT OF LIMITS.  OPEN PANEL NR 3622 FOR ACCESS.  REMOVED FLOOR SUPPORT SPLICE ANGLE SAT 950A TO 950B LONGERON 27R.  REMOVED OUT OF LIMITS WEB.  FOUND WEB STIFFENER ANGLE CRACKED.  LOCATED AN DRILLED NEW -6 CLIP, -14 WEB AN INSTALLED.  INSTALLED FLOOR SUPPORT SPLICE ANGLE.  CLOSED PANEL NR 3622 IAW B-727 SRM 51-30-2, 53-10-1 AND 51-30-3.
